# SDR DL757040989

- Difficulty date: October 25, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 63,408 hours, 33,381 cycles
- System (JASC): 2420 · AC Generation System
- Part: Chip Detector
- Condition: Cracked
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 729825L
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EICAS MSG LEFT GENERATOR DRIVE DISPLAYED.  SERVICED OIL.  REPLACED CRACKED CHIP DETECTOR.
